# SDR IPXA10658898

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO POS 10 R FWD OB CORNER HAS .7500" DIAMETER HOLE IN UPPER SKIN 5" AFT OF THE 9/10 SPLIT LINE AND 74" RT OF CTR.  REPLACED FLOOR PANEL IAW EO B767-5320-9693.
